In this paper we present new formulas for characterizing the sensitivity of tridiagonal systems that are independent of the condition number of the underlying matrix. We also introduce efficient algorithms for solving tridiagonal systems of linear equations which are stable and reliable (namely, stable in the backward sense and little sensitive to perturbations in the coefficients).

Reliable Solution of Tridiagonal Systems of Linear Equations / I., BAR ON; Leoncini, Mauro. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - STAMPA. - 38:(2000), pp. 1134-1153.

Reliable Solution of Tridiagonal Systems of Linear Equations

LEONCINI, Mauro
2000

Abstract

In this paper we present new formulas for characterizing the sensitivity of tridiagonal systems that are independent of the condition number of the underlying matrix. We also introduce efficient algorithms for solving tridiagonal systems of linear equations which are stable and reliable (namely, stable in the backward sense and little sensitive to perturbations in the coefficients).
38
1134
1153
Reliable Solution of Tridiagonal Systems of Linear Equations / I., BAR ON; Leoncini, Mauro. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - STAMPA. - 38:(2000), pp. 1134-1153.
I., BAR ON; Leoncini, Mauro
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/454037
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact